Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: difference bet no 'future' and wanting to die?

Posted by dove on December 15, 1999, at 8:59:02

In reply to Re: difference bet no 'future' and wanting to die?, posted by JohnL on December 15, 1999, at 3:51:37

This is a very comforting thread, I am not alone. It is so strange how the meds affect people, many people with the same symptoms, same dx's, but still polar effects. I have just gone thru some sort of prozac-induced double depression/emotional-shutdown/edge of death kinda thing. I felt completely numb except for the negative feelings, which ripped thru me and disabled me from verbalizing anything going on in my head.

I also had my act together for the first time in my life, really, my house was clean, the kids schedules were organized, everything prepared ahead of time. Yet, I felt no joy, no accomplishment, felt worthless even with the so-called "act-togetherness" which I had expected would make me undepressed and my self-worth would increase. No, I felt even worse, enlightening me to the fact that it is in the mind, no outside activity changes, no beautiful facades like a perfect house, is/are going to fix what beats in my heart and brews in my mind.

In some ways this is almost reassuring, I feel less pressure to be perfect, I feel less worthless because I know that goals attained or lost are not the bottom line, the journey is. I can pursue the things that are important but even clutching the prize in my tightly-clenched hand is not going to make everything rosy, it does not fullfill me. This is a real surprise to me. I did not ever believe this until last week. Major break-thru in self-knowledge, hopefully I won't lose sight of it.

I would encourage you to find some way of getting help, I do believe you may be experiencing the pangs of depression, even if you're medicated and not suicidal. The emptiness, the hopelessness, are very dangerous feelings, they lead the way to the real bad feelings. The meds are not working optimally and you should seek help if possible.

I thank you for sharing your questions and giving me the opportunity to think and share. My blessings and gratitude to all.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dove thread:16921